Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been suffering with acne for years. I finally just started accutane and I've been on it for three weeks. My face was looking so good and I had no side effects ( exept dry lips) then I wake up yesterday and they're everywhere and they're huge. What the!?!? Enough already! What can I do to make them go away faster? How long will this last? When will I finally begin to see clearer skin?

I go back to derm in 9 days. He was going to move me up to 60 mg instead of the 40 mgs he started me on. Will this help make things better or will it make it worse?

I appreciate all your advice and insight.

Share this post


Link to post
Share on other sites

My first initial breakout lasted about a week but still looked pretty bad for a while after when it was healing. I had an initial breakout at 40mg and then again when I upped the dosage to 60mg. Possibly you could ask you derm to perscribe you with a month long perscription of antibiotics to avoid a second intial breakout. Good luck.

Share this post


Link to post
Share on other sites

i thought it wasnt good to be on both antibiotics and accutane?

mikeysmommy- i have been on tane for 3 months and ever time i was upped i broke out.dont worry it will pass.as far as making them go away faster,i would say a trip to the derm's office for some cortisone shots will bring those suckers down real fast.hope this helps.

Share this post


Link to post
Share on other sites
i thought it wasnt good to be on both antibiotics and accutane?

mikeysmommy- i have been on tane for 3 months and ever time i was upped i broke out.dont worry it will pass.as far as making them go away faster,i would say a trip to the derm's office for some cortisone shots will bring those suckers down real fast.hope this helps.

Share this post


Link to post
Share on other sites

I also asked my derm. about taking antibiotics while on Tane (like cephaxalin). He said no because it can cause a lot of blood pressure to the brain. But I've seen a couple of users that have taken it for the their first month. All up to the derm.

Share this post


Link to post
Share on other sites

I was on Erythromycin from the 1st month while on accutane, during that time i upped from 20 to 40 without any breakout. i was just breaking out normally like i usually would.

I find that pimples seem to come & go faster when on accutane (maybe it's just me?)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×